MathSciNet Relay Station
MathSciNet bibliographic data
MR240555 (39 #1902) 42.51 (46.00)
Hahn, L.-s. A theorem of multipliers of type $(p,\,q)$. Proc. Amer. Math. Soc. 21 1969 493–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement